# SDR MALA975911

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermal Control
- Part number: ND0075220033
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE INTAKE HEAT LIGHT ILLUMINATES, INTERMITTENTLY.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE THERMAL CONTROLLER.  ALL CHECKS GOOD.
